Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Are b12 shots painful

Premium Questions

Dr. Kaushal Bhavsar MD

I took one shot of Vitamin B12 every day for 10 days in December of 2015. It did stop the bursitis pain , but now I have shortness of breath that has persisted for two months. What shall I do ?... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Saumya Mittal MD

and tingling with severe pain in my extremities. I have frequent urinary tract infections, my level is 43 % and should be at least 60%,my B12 level was 32 at a panic level several years ago and was... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr.  Pavan Kumar Gupta MD

of Vitamin D3 and Vitamin B12. She gave me a Vitamin B12 shot (1000 mcg, methycobalamin) & started me ... , vitamin D, Vitamin B12 deficiency and Urinary Tract Infection .... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Poorna Chandra K.S MD

and Vitamin b12 test. All the test are normal but only vitamin b12 count is 149 pg/ml. I have consulted a gastro and he has suggested vitamin b12 shots and Rizo 20 and... View answer

Answered by : Dr. Poorna Chandra K.S ( Gastroenterologist)
Dr. Rakhi Tayal MD

before. Profile: Age - 30 Married, no children currently on some midication due to back pain and also on Deluza 30mg ( anti depressant ). Have been taking shots for vit b12 and some medication... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr.  Hiren Hirpara MD

. Is there such a thing as excitotoxicity from frequent b12 shots? ...Is it possible to overdose on vitamin b12? I recently started self injecting for the last 4 days ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr.  M. Vamsi Krishna MD

Recently had a vit b12 injection but was 4 months behind because forgot all about it!. Now blood glucose level has shot up and also having pains in feet. Would this b12 inj make... View answer

Answered by : Dr. M. Vamsi Krishna ( Diabetologist)
Dr. Chibitam Obia MD

My legs ache. Doctor has done blood work, said my Vitamin D and B12 was low. Said it is ok now after taking vitamins and B12 shots. But at times it is all I can do to try to walk. My arms... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)
Dr.  Sandip Kabra MD

i was given a B12 shot in August in my right arm between my deltoid and elbow area (on the flat of my arm)ever since then my arm has been in pain and I can barely lift it at times, I have been ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr.  Irshad H Naqvi MD

I am prescribed to take vitamin b12 injections every 10-14 days. My husband does a great job administering these injections and they are usually painless. The last time he gave me the shot, it hurt my ... View answer

Answered by : Dr. Irshad H Naqvi ( Pediatrician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

Dr. Saumya Mittal MD

tried vitamin B12, mouthwashes?

Dr. Shanthi.E MD